# SDR CALA2013081290352

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 39,996 hours, 17,445 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS THE AFT CARGO DOOR DAMAGE TO THE AFT LOWER ACCESS COVER PANEL 826AR.  COMPLIED WITH CDL REMOVED AFT LOWER ACCESS COVER PANEL. OK :REPLACED AFT CARGO LOWER ACCESS PANEL.
